# SDR 9613099308

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48089
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 591015931
- Condition: Not Sealed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT FAILED TO PRESSURIZE AND THE RIGHT AFT OVERWING EMERGENCY EXIT DOOR DID NOT APPEAR TO BE FULLY SEALED, RETURNED TO MSP WITHOUT FURTHER INCIDENT.  FOUND THE DOOR NOT SEATED IN THE FRAME.  REMOVED AND INSPECTED THE DOOR, NO TROUBLE FOUND.  DOOR REINSTALLATION WAS NORMAL.
